Thanks for posting.
It sounds as though you have had a difficult time with depression which is made worse when on hormone therapy for breast cancer.
Some women find that side effects of hormone therapy will settle down as their body adjusts to the medication. For others side effects continue and really can affect quality of life.
As we are a national organisation providing information and support to anyone living in the UK., it is difficult for us to answer queries from outside of the UK. To find out more about research in the USA you can contact the National Cancer Institute and Breastcancer.org. The American Cancer Society has a national helpline.
We also cannot say if repetitive transcranial magnetic stimulation (rTMS) or electroconvulsive therapy (ECT) would help. It sounds as if it would help to speak to your treatment team. Perhaps they can refer you to a mental health service where they can assess you and offer specialist advice.
There may also be other organisations in Germany who can offer information and support.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK -prefix 18001).
If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
We will be closed on Monday 29 August due to the bank holiday.
Breast Care Nurse
This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.